# SDR 97ZZZM27

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 180/218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND THE NR 4 SEAT TRACK STA 180 - STA 218 INBOARD AND OUTBOARD FLANGES WERE CORRODED.  REMOVED CORROSION IAW SRM 51-10-3.  FOUND TO BE OUT OF LIMITS IAW SRM 53-05 FIG 4B.  REMOVED, DRILLED AND DEBURRED NEW SEAT TRACK IAW DC9 SRM 51-10-4 AND SRM 53-05 FIG 4F.  INSTALLED NEW SEAT TRACK IAW DC9 SRM 53-05 FIG 4F AND SRM 51-10-3.  (X)
